# SDR 20000531SH005

- Difficulty date: April 19, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N4050Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 642133
- Part serial: 218350H
- Condition: Cracked
- Location: Engine
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE CRACKED ON LEFT HALF UPPER AT BACK ABOVE SPLIT, THE 5TH BOLT FROM REAR.  (X)
